# SDR BJNA100301

- Difficulty date: March 9, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FWD EMERGENCY FLASHLIGHT.  OPS CHECK GOOD.
